# SDR DALA1108259857

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 160 LONGERON L3L CRACKED.  REMOVED AND REPLACED L3L IN MAIN CABIN AREA AT STA 148 TO STA 22 9 IAW  DC9 SRM 51-30-5, 51-30-1, 51-30-2, & 51-20-1.
